Radicals of Polynomial Rings in Non-commutative Indeterminates.

Edmund R. Puczylowski

Mathematische Zeitschrift (1983)

  • Volume: 182, page 63-68
  • ISSN: 0025-5874; 1432-1823

How to cite

top

Puczylowski, Edmund R.. "Radicals of Polynomial Rings in Non-commutative Indeterminates.." Mathematische Zeitschrift 182 (1983): 63-68. <http://eudml.org/doc/173262>.

@article{Puczylowski1983,
author = {Puczylowski, Edmund R.},
journal = {Mathematische Zeitschrift},
keywords = {Jacobson radical; locally nilpotent radical},
pages = {63-68},
title = {Radicals of Polynomial Rings in Non-commutative Indeterminates.},
url = {http://eudml.org/doc/173262},
volume = {182},
year = {1983},
}

TY - JOUR
AU - Puczylowski, Edmund R.
TI - Radicals of Polynomial Rings in Non-commutative Indeterminates.
JO - Mathematische Zeitschrift
PY - 1983
VL - 182
SP - 63
EP - 68
KW - Jacobson radical; locally nilpotent radical
UR - http://eudml.org/doc/173262
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.